# SDR CA070914012

- Difficulty date: July 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW OBSERVED SMOKE IN THE CABIN AND ENGINE OIL PRESSURE FLUCTUATIONS IN FLIGHT. THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED METAL DEBRIS IN THE TURBOMACHINERY OIL SYSTEM. MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20070914012)
